# SDR UALA2011110706027

- Difficulty date: November 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,796 hours, 6,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Condition: Defective
- Location: Oxygem System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6JK NOT TO BE USED DUE TO 02 MASK WILL NOT DROP.   COVER SEAT AND SEAT BELT WITH DO NO USE KIT.  REMOVED PLACARDS WHEN O2 BOX REPLACED.  SEATS USEABLE.
